# SDR ZW0A0301702

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 9,280 hours, 5,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT THE RH OVERWING EXIT AND AT THE AFT GALLEY EXIT, WERE INOPERATIVE.  REPLACED THE LAMP AT BOTH LOCATIONS.  CHECK-C 10-11-02 STL.  --CLOSED--
